Health knowledge made personal
Join this community!
› Share page:

I am experiencing a burning sensation when passing urine and a bloated upper stomach as a result of taking anastrozole. What cou


Posted by pavithra

I am  post lumpectomy patient .I have been asked to  take anastrozole  tablets.i  have been  taking this  for the last 14  months But for the past  2 weeks  i  have  burning sensation  while  passing urine  which  i  mistook  for  urinary  infection  but the tests  proved  i was  wrong   and  some what  bloated  upper stomach  . otherwise  i am  hale and  healthy   i get occasional  headache and nausea .
 
Answers (1)
Sort by: Newest first | Oldest first
Both of the side effects, the burning sensation and the bloated upper stomach, are known side effects of anastrozole. However, if they continue to bother you, you should contact the doctor who perscribed anastrozole to you and ask him for an alternate drug to take that will not cause the same side effects.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: